# SDR CALA2022062801597

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 141N5160V95
- Condition: Corroded
- Location: Rbl 18-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN STA 300 RBL 18-34 INTERCOSTAL HAS CORROSION ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NRC 9282557 REMOVED AND INSTALLED NEW SUPPORT IAW BAC DWG 141N5160 AND SRM 5 1-40-02, SRM 51-40-05.  CREATED SDR #1028928.  HAECO GSO MECH V9 01427 INSP QC004
